advertisement
Question
Posted by: Anon | 2009/09/15

Pill inhibiting weight loss?

Could using the pill (obviously as contraception) cause weight gain / inhibit weight loss because your body won' t be producing testosterone while you' re on the pill\?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women gain a bit of weight and some lose a bit of weight on the Pill and many have no effect on weight. This is largely due to fluid retention and eating patterns.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement